Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why I Am Feeling Thirsty, Dizzy And Stomach Pain?

i dont know
for the past three days i have been drinking so much water and im still thirsty. today i have had 3 quarts and it seems to be doing nothing for me. i feel weak and i have had stomach pain for 2 days and i get really dizzy when i stand up. my boyfriend said he thinks im pregnant but im on miraina so i know its not going to happen. what do i need to do
Wed, 5 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Minera is a long acting hormone loaded contraceptive, (progesterone derivative), which is known to cause irregular periods with the group of symptoms you have. You are right in thinking it to be not due to pregnancy (especially when you are on Implanon). It seems to be due to side effects of hormone.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Why I Am Feeling Thirsty, Dizzy And Stomach Pain?

Hi, Minera is a long acting hormone loaded contraceptive, (progesterone derivative), which is known to cause irregular periods with the group of symptoms you have. You are right in thinking it to be not due to pregnancy (especially when you are on Implanon). It seems to be due to side effects of hormone. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician